MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO POR FMRL LAT NC 15X155MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO POR FMRL LAT NC 15X155MM; PROSTHESIS, HIP
Catalog Number 192115
Medical Device Problem Codes Positioning Failure (1158); Difficult to Insert (1316); Inadequacy of Device Shape and/or Size (1583); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that during the initial procedure the implant subsided past the level of resection.The surgeon had to remove and reprep the femur, a new implant was used and placed without any issues.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated stem: b4; b5; g3; h2; h3; h6.Corrected stem: b1 - malfunction only.Proposed component code: mechanical (g04) ¿ stem.B1: ¿adverse event¿ was selected in error.This event is only considered a ¿product problem¿.No product was provided or pictures provided; visual and dimensional evaluations could not be performed.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
ECHO POR FMRL LAT NC 15X155MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16388803
Report Number0001825034-2023-00335
Device Sequence Number5477778
Product Code KWA
UDI-Device Identifier00887868260612
UDI-Public(01)00887868260612(17)310924(10)409520
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number192115
Device Lot Number409520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale